My 6 year old son has been on focalin xr 10 mg for 3 months and it’s his first ADHD medicine toever take and he has always been a very happy child and since taking the medicine he is sad and every day he talks about how all his days are so bad and he says he never has good days! He has never been like this he always seams unhappy! Is this normal?
This is obviously not the right medication for your child. You need to talk to his healthcare provider about his symptoms and likely something else will need to be tried. It often takes a lot of trial and error with these types of medications to find the right drug or right combo of drugs to control symptoms without undesirable side effects. It takes a bit of patience. Just be sure to keep up good communication with your sons Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 2 answers
Posted 5 Nov 2009 • 4 answers
Posted 14 Oct 2010 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 26 Oct 2016 • 0 answers